TITLE

Beurling's analyticity theorem

AUTHOR(S)
Neuberger, J.W.
PUB. DATE
June 1993
SOURCE
Mathematical Intelligencer;Summer93, Vol. 15 Issue 3, p34
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Describes the real variable result and implications of Beurling's analyticity theorem. Theorem's root in the author's paper `A quasi-analyticity condition in terms of finite differences'; Connections with the study of quasi-analyticity; Relationships with the study of semigroups of linear transformations.
ACCESSION #
9311091236

 

Related Articles

  • The story of a friendship: Recollections of Arne Beurling. Ahlfors, Lars // Mathematical Intelligencer;Summer93, Vol. 15 Issue 3, p25 

    Presents the author's account of his friendship with mathematician Arne Beurling. Difference in personalities; Proof of the Denjoy conjecture; First meeting; Beurling's assistance during the author's stay in Sweden in World War II; Work on extremal length; Author's memories of Zurich and...

  • Memories of Arne Beurling, February 3, 1905-November 20, 1986. Kjellberg, Bo // Mathematical Intelligencer;Summer93, Vol. 15 Issue 3, p28 

    Presents the author's recollection of Arne Beurling. Beurling as a teacher in Uppsala, Sweden; Lectures; Support for students; Personality; Decrypting German messages during the World War II; Formation of a Swedish mathematical society; Leaving for Princeton; Beurling's family.

  • Recollections of Arne Beurling. Wermer, John // Mathematical Intelligencer;Summer93, Vol. 15 Issue 3, p32 

    Presents the author's recollections of mathematician Arne Beurling. Beurling's course in analysis at Harvard University; Lectures during the `Beurling Year' organized by Lenmart Carleson at the Mittag-Leffler Institute in Djursholm, Sweden; Beurling's mastery of classical analysis; Beurling as...

  • A Modification of Newton's Method for Analytic Mappings Having Multiple Zeros. Kravanja, P.; Haegemans, A. // Computing;1999, Vol. 62 Issue 2, p129 

    We propose a modification of Newton's method for computing multiple roots of systems of analytic equations. Under mild assumptions the iteration converges quadratically. It involves certain constants whose product is a lower bound for the multiplicity of the root. As these constants are usually...

  • The Maclaurin Series for Performance Functions of Markov Chains. Cao, Xi-Ren // Advances in Applied Probability;Sep98, Vol. 30 Issue 3, p676 

    Investigates a study which shows how a Maclaurin series for the performance measures is obtained for Markov chains. Details of the Maclaurin series for irreducible Markov chains; Consideration of Markov chains which consist of transient states of closed irreducible set; Conclusion.

  • Some Criteria for Multivalently Starlikeness. Yang, Dinggong // Southeast Asian Bulletin of Mathematics;2000, Vol. 24 Issue 3, p491 

    Abstract. Let S[sub n](p)(p, n is an element of N) be the class of functions f(z) = z[sup p] + a[sub p+n] z[sup p+n] + ... which are p-valently starlike in the unit disk. Some sufficient conditions for a function f(z) to be in the class S[sub n] (p) are given.

  • Analytic Independence of an Ideal Relative to Certain Injective Module Over a Commutative Noetherian Ring. Ansari-Toroghy, H. // Southeast Asian Bulletin of Mathematics;2002, Vol. 25 Issue 4, p571 

    In this paper we will introduce the concepts of analytic independence and analytic spread for ideals relative to certain injective module over a commutative Noetherian ring.

  • Un crit�re de Darboux d'existence d'int�grale premi�re pour les 1-formes diff�rentielles analytiques. Lion, Jean-Marie // Boletim da Sociedade Brasileira de Matematica;Jul2000, Vol. 31 Issue 2, p145 

    Presents a hypothesis considering a germ of analytic differential one form. Existence of an infinitely separatrix in algebraic surfaces of bounded degree; Presence of an algebraic first integral; List of examples explaining the necessity of the hypothesis.

  • Rigid analytic flatificators. Schoutens, H // Quarterly Journal of Mathematics;Sep99, Vol. 50 Issue 199, p321 

    Verifies the existence of universal flatificators in the setting of rigid analytical geometry. Use of surgective families in testing flatness over reduced quasi-compact rigid analytic varieties; Introduction of the Berovich spaces; Investigation on the behavior of a blowing up map with center a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics